Vol.12 (6) 1990 — 10 articles found.

Sur les monades de degrés supérieurs

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 257–262
Vol.12 (6) 1990
P. Berthiaume Details
(Received: 1990-11-02 )
(Received: 1990-11-02 )

P. Berthiaume

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sur les monades de degrés supérieurs

A completeness theorem for open maps

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 253–256
Vol.12 (6) 1990
A. Joyal/ I. Moerdijk Details
(Received: 1990-10-19 )
(Received: 1990-10-19 )

A. Joyal/ I. Moerdijk

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A completeness theorem for open maps

The Poorman’s transformation on Hilbert space

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 247–252
Vol.12 (6) 1990
M.P. Lamoureux Details
(Received: 1990-11-20 )
(Received: 1990-11-20 )

M.P. Lamoureux

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The Poorman's transformation on Hilbert space

A mathematical model for convective stability problems in a tall vertical annulus

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 241–246
Vol.12 (6) 1990
A.A. Kolyshkin / R. Vaillancourt Details
(Received: 1990-11-12 )
(Received: 1990-11-12 )

A.A. Kolyshkin / R. Vaillancourt

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A mathematical model for convective stability problems in a tall vertical annulus

Conformal and curvature symmetries of contact metric manifolds

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 235–240
Vol.12 (6) 1990
R. Sharma Details
(Received: 1990-06-01 , Revised: 1990-11-07 )
(Received: 1990-06-01 , Revised: 1990-11-07 )

R. Sharma

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Conformal and curvature symmetries of contact metric manifolds

Co-existing periodic attractors in the Lorenz equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 229–234
Vol.12 (6) 1990
K.-G. Nolte Details
(Received: 1990-09-12 )
(Received: 1990-09-12 )

K.-G. Nolte

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Co-existing periodic attractors in the Lorenz equations

Nouvelle majoration de la norme des facteurs d’un polynôme

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 224–228
Vol.12 (6) 1990
P. Glesser Details
(Received: 1990-03-12 )
(Received: 1990-03-12 )

P. Glesser

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Nouvelle majoration de la norme des facteurs d'un polynôme

On a subclass of analytic functions defined by Ruscheweyh derivatives

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 219–223
Vol.12 (6) 1990
S. Owa Details
(Received: 1990-04-04 , Revised: 1990-09-20 )
(Received: 1990-04-04 , Revised: 1990-09-20 )

S. Owa

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On a subclass of analytic functions defined by Ruscheweyh derivatives

Une involution sur la variété des modules des fibres instantons de classes de Chern c1 = 0, c2 = 4

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 213–218
Vol.12 (6) 1990
J. D’Almeida Details
(Received: 1990-03-12 , Revised: 1990-09-20 )
(Received: 1990-03-12 , Revised: 1990-09-20 )

J. D’Almeida

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Une involution sur la variété des modules des fibres instantons de classes de Chern c1 = 0, c2 = 4

Algebraic extensions of fields of generalized power series

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (6) 1990, pp. 209–212
Vol.12 (6) 1990
P. Ribenboim Details
(Received: 1990-09-25 )
(Received: 1990-09-25 )

P. Ribenboim

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Algebraic extensions of fields of generalized power series

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.